# SDR UALA2008112406630

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,621 hours, 13,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT FR70 IS BENT BETWEEN STRINGERS 42L TO 43R, (K8847B).  MAJOR REPAIR ACCOMPLISHED.  REMOVED & REPLACED AFT PRESSURE BULKHEAD LOWER CENTER SECTION WEB BETWEEN STR 42L & 43R.
